Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the Hilbert transform


Author: Lynn H. Loomis
Journal: Bull. Amer. Math. Soc. 52 (1946), 1082-1086
DOI: https://doi.org/10.1090/S0002-9904-1946-08713-3
MathSciNet review: 0019155
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Zygmund, Trigonometrical series, Warsaw, 1935.
  • 2. G. H. Hardy, On Hubert transforms, Quart. J. Math. Oxford Ser. vol. 3 (1932) pp. 102-112.
  • 3. J. Cossar, On conjugate functions, Proc. London Math. Soc. vol. 45 (1939) pp. 369-381. MR 313
  • 4. A. S. Besicovitch, On a general metric property of summable functions, J. London Math. Soc. vol. 1 (1926) pp. 120-128.
  • 5. S. Pollard, Extension to Stieltjes integrals of a theorem due to Plessner, J. London Math. Soc. vol. 2 (1926) pp. 37-41.
  • 6. A. Kolmogoroff, Sur les fonctions harmonique conjuguées at les series de Fourier, Fund. Math. vol. 7 (1925) pp. 24-29.
  • 7. E. C. Titchmarsh, On conjugate functions, Proc. London Math. Soc. vol. 29 (1929) pp. 49-80.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08713-3

American Mathematical Society